When I first started taking it I was so happy and finally had hope. Now I feel the same as I did before I started taking wellbutrin. Im completely depressed again and dont know what to do from this point. I take 300 mg XL right now once a day.Should I increase my dosage or is it just not working for me period? Has anyone else had this same problem and if so what did you do? Thanx
You should see your doctor right away.(S)He will increase your dosage or change your medication.
I have been on Wellbutrin before. The exact thing happened to me. Initially my dosage was increased. 4 months later he switched me to a different medication entirely.
Your doc has the answers on this one.
Hello 1226 and welcome to DC - I hope you find us to be a supportive environment and a community in which you feel nurtured and supported. There are a whole host of things that go into the mix here. Medications alone do not work. It can take hard work on the part of the person taking that med. What do you do for a living? Have you stopped doing things that used to give you pleasure and joy? Sometimes other medications can be added into the mix to augment the positive benefits from a med. But I certainly would talk this over with your doctor before you start to slip further into the abyss. Do you exercise on a regular basis, bike ride, belong to a gym or even go swimming to work off stress and anxiety??? Pills alone don't work but they sure do help so that we can get to the next phase... living again and full out. So, when you were feeling "great" what were you doing that you don't wish to do any more?
Also, when was the last time you had a full physical with blood work and a full thyroid panel??? Even if the thyroid is off by a "tiny" little bit... that can flare up with symptoms that look like a host of illnesses. For instance, depression, lethargy, hair loss, anxiety, weight gain or weight loss, trouble concentrating, trouble focusing, A whole host of things could potentially be wrong in that area, too. Just giving you some food for thought on that one.
Hi, 1226! Any changes in dosage should only be done under your doctor's supervision. After only 2 months a dosage increase might help. If not, there are lots of other options. My trial with Wellbutrin just didn't work for me and fortunately my psych Immediately weaned me onto a drug that has helped me a lot. So, don't give up hope - you'll get to a better place! Best wishes! WildCat
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Nov 2010 • 7 answers
I have been taking Wellbutrin XL (300mg) for 18 months. I recently began to have numbness in my feet
Updated 18 Jul 2011 • 4 answers
Updated 23 Mar 2012 • 3 answers
Updated 16 Aug 2013 • 5 answers
Updated 9 Jun 2014 • 1 answer